# SDR EIAA2000122

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK/PLY MOD - M/D BS 1345 PRESSURE DECK UPPER SKIN CORRODED AT LBL 116.  CORROSION REMOVED PER SRM 51-10-01.  BLEND-OUT CORROSION DEPTH 0.045 INCH, WIDTH 1.0 INCH, LENGTH 2.0 INCH.  CORROSION BLEND-OUT NOT WITHIN SRM 53-10-01 LIMITS.  REPAIRED PER HAECO SRWS NR 916566, SRM 53-10-07 FIG 2.  CORROSION INHIBITOR COMPOUND APPLIED PER 51-24-13.  (X)
